About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 969813, 11 pages
http://dx.doi.org/10.1155/2012/969813
Research Article

Local Stability of Period Two Cycles of Second Order Rational Difference Equation

1School of Mathematical Sciences, Universiti Kebangsaan Malaysia, Selangor, 43600 Bangi, Malaysia
2Department of Basic Sciences, King Saud bin Abdulaziz University for Health Sciences, P.O. Box 22490, Riyadh 11426, Saudi Arabia

Received 1 September 2012; Accepted 11 October 2012

Academic Editor: Mustafa Kulenovic

Copyright © 2012 S. Atawna et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods, and Applications, vol. 228, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at Zentralblatt MATH
  2. S. N. Elaydi, An introduction to Difference Equations, Springer, New York, NY, USA, 2nd edition, 1999.
  3. W. G. Kelley and A. C. Peterson, Difference Equations: An Introduction with Applications, Harcour Academic, New York, NY, USA, 2nd edition, 2001.
  4. A. M. Amleh, E. A. Grove, G. Ladas, and D. A. Georgiou, “On the recursive sequence xn+1=α+xn-1/xn,” Journal of Mathematical Analysis and Applications, vol. 233, no. 2, pp. 790–798, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Basu, “Global behaviour of solutions to a class of second-order rational difference equations when prime period-two solutions exist,” Journal of Difference Equations and Applications. In press.
  6. S. Basu and O. Merino, “Global behavior of solutions to two classes of second-order rational difference equations,” Advances in Difference Equations, vol. 2009, Article ID 128602, 27 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Brett and M. R. S. Kulenović, “Global asymptotic behavior of yn+1=(pyn+yn-1)/(r+qyn+yn-1),” Advances in Difference Equations, Article ID 41541, 22 pages, 2007. View at Zentralblatt MATH
  8. K. Cunningham, M. R. S. Kulenović, G. Ladas, and S. V. Valicenti, “On the recursive sequence xn+1=(α+βxn1)/(Bxn+Cxn1),” Nonlinear Analysis: Theory, Methods & Applications A, vol. 47, no. 7, pp. 4603–4614, 2001. View at Publisher · View at Google Scholar
  9. M. Dehghan, M. J. Douraki, and M. J. Douraki, “Dynamics of a rational difference equation using both theoretical and computational approaches,” Applied Mathematics and Computation, vol. 168, no. 2, pp. 756–775, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. C. H. Gibbons, M. R. S. Kulenovic, and G. Ladas, “On the recursive sequence xn+1=(α+βxn-1)/(γ+xn),” Mathematical Sciences Research Hot-Line, vol. 4, no. 2, pp. 1–11, 2000. View at Zentralblatt MATH
  11. C. H. Gibbons, M. R. S. Kulenović, G. Ladas, and H. D. Voulov, “On the trichotomy character of xn+1=(α+βxn+γxn-1)/(A+xn),” Journal of Difference Equations and Applications, vol. 8, no. 1, pp. 75–92, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L.-X. Hu and W.-T. Li, “Global stability of a rational difference equation,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1322–1327, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. L.-X. Hu, W.-T. Li, and S. Stević, “Global asymptotic stability of a second order rational difference equation,” Journal of Difference Equations and Applications, vol. 14, no. 8, pp. 779–797, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. L.-X. Hu, W.-T. Li, and H.-W. Xu, “Global asymptotical stability of a second order rational difference equation,” Computers & Mathematics with Applications, vol. 54, no. 9-10, pp. 1260–1266, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Y. S. Huang and P. M. Knopf, “Boundedness of positive solutions of second-order rational difference equations,” Journal of Difference Equations and Applications, vol. 10, no. 11, pp. 935–940, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. R. Karatas and A. Gelişken, “Qualitative behavior of a rational difference equation,” Ars Combinatoria, vol. 100, pp. 321–326, 2011.
  17. W. A. Kosmala, M. R. S. Kulenović, G. Ladas, and C. T. Teixeira, “On the recursive sequence yn+1=(p+yn-1)/(qyn+yn-1),” Journal of Mathematical Analysis and Applications, vol. 251, no. 2, pp. 571–586, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. M. R. S. Kulenovic and G. Ladas, “Open problems and conjectures: On period two solutions of xn+1=(α+βxn+γxn1)/(a+bxn+cxn1),” Journal of Difference Equations and Applications, vol. 6, no. 5, pp. 641–646, 2000.
  19. M. R. S. Kulenović, G. Ladas, and N. R. Prokup, “On the recursive sequence xn+1=(αxn+βxn-1)/(1+xn),” Journal of Difference Equations and Applications, vol. 6, no. 5, pp. 563–576, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. M. R. S. Kulenović, G. Ladas, and W. S. Sizer, “On the recursive sequence xn+1=(αxn+βxn-1)/(γxn+cxn-1),” Mathematical Sciences Research Hot-Line, vol. 2, no. 5, pp. 1–16, 1998. View at Zentralblatt MATH
  21. G. Ladas, “Open problems on the boundedness of some difference equations,” Journal of Difference Equations and Applications, vol. 1, no. 3, pp. 317–321, 1995.
  22. M. Saleh and S. Abu-Baha, “Dynamics of a higher order rational difference equation,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 84–102, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. E. M. E. Zayed and M. A. El-Moneam, “On the rational recursive sequence xn+1=axn-bxn/(cxn-dxn-k),” Communications on Applied Nonlinear Analysis, vol. 15, no. 2, pp. 47–57, 2008. View at Zentralblatt MATH
  24. E. M. E. Zayed, A. B. Shamardan, and T. A. Nofal, “On the rational recursive sequence xn+1=(α-βxn)/(γ-δxn-xn-k),” International Journal of Mathematics and Mathematical Sciences, Article ID 391265, 15 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, vol. 256, Kluwer Academic, Dordrecht, The Netherlands, 1993.
  26. M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations with Open Problem and Conjectures, Chapman & Hall, Boca Raton, Fla, USA, 2002.
  27. E. Camouzis and G. Ladas, Dynamics of Third-Order Rational Difference Equations with Open Problems and Conjectures, vol. 5, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2008.